MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C3001, SCOPE WARMER BOTTLE; GCJ

APPLIED MEDICAL RESOURCES C3001, SCOPE WARMER BOTTLE; GCJ
Model Number C3001
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has received the incident device and has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.
 
Event or Problem Description
Sterilization- "recently, the endoscope heaters at this hospital become distorted significantly after 10 sterilizations.To remove this problem, they went from 18 minutes sterilization 134 degrees to 125 degrees and thus at less pressure.But the phenomenon persists.Customer gave me a copy with the internal walls of the heater completely distorted and not allowing its use.Similarly they found that water was stagnant in the double wall of the endoscope heater." additional information received from customer relations: lot number is 1236790.Type of intervention: "to remove this problem, they went from 18 minutes sterilization 134 degrees to 125 degrees and thus at less pressure.But the phenomenon persists." patient status: 'unknown".
 
Additional Manufacturer Narrative
Investigation summary: the event unit was returned for evaluation.Upon visual inspection, engineering noted that the bottle had dents, scratches and rust near the welding.Water could be heard inside the canister walls.The likely root cause of the water inside the canister walls is due to improper storage, cleaning or usage conditions.While the applied medical scope warmer bottle is designed to be re-usable, the life span of the device is dependent on the conditions the device experiences.The observed dents and scratches on the bottle could have allowed water into the walls during sterilization.The instructions for use (ifu) state, "handle with care.Product should be stored in a clean, cool, dry area away from chemical fumes." all applied medical scope warmers are 100% inspected prior to packaging.It is unknown what conditions the product experienced during and after shipping from applied medical.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when this report was submitted, then the supplemental report will be submitted to the fda.

Brand Name
C3001, SCOPE WARMER BOTTLE
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5891676
Report Number2027111-2016-00595
Device Sequence Number421751
Product Code GCJ
UDI-Device Identifier00607915116798
UDI-Public(01)00607915116798(11)300115(30)01(10)1236790
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K931895
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberC3001
Device Catalogue Number100260501
Device Lot Number1236790
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/19/2016
Supplement Report FDA Received Date10/17/2016
Patient Sequence Number1